# SDR AALA20101110LGA01

- Difficulty date: November 9, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 58,858 hours, 20,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 16AB EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 16AB OVERHEAD BIN EMERGENCY LIGHT.  OPS CHECK NORMAL.
